A NOTE ON HARDY LIKE INTEGRAL INEQUALITIES

Authors

  • B. G. PACHPATTE Depertment of Mathematics, Marathwada University, Aurangabad 431004 (Maharashtra), India.

DOI:

https://doi.org/10.5556/j.tkjm.25.1994.4446

Keywords:

Integral inequalities, Hardy type, integrable function, Hölder's inequality

Abstract

The aim of the present note is to establish two new integral inequalities of the Hardy type by using a fairly elementary analysis.

References

R. A. Adams, "Some integral inequalities with applications to the imbedding of Sobolev spaces defined over irregular domains," Trans. Amer. Math., Soc. 178 (1973), 401-429.

P. R. Beesack,"Integral inequalities involving a function and its derivative," Amer. Math., Monthly, 78 (1971), 705-741.

G. H. Hardy, "Note on a theorem of Hilbert," Math. Z., 6 (1920), 314-317.

G. H. Hardy, J. E. Littlewood and G. Polya, Inequalities, Cambridge Univ., Press, Cambridge, 1934.

M. Izumi and S. Izumi, "On some inequalities for Fourier Series," J. Analyse Math., 21 (1968), 277-291.

P.D. Johnson Jr and R.N. Mohapatra,"Inequalities involving lower trangular matrices," Proc. London Math., Soc. 41 (1980), 83-137.

B. G. Pachpatte,"On a new class of Hardy type inequalities," Proc. Royal Soc., Edinburgh, 105A (1987), 265-274.

B. G. Pachpatte, "On some variants of Hardy's inequality," J. Math. Anal. Appl., 124(1987), 495-501.

B. G. Pachpatte, "On some integral inequalities similar to Hardy's inequality," J. Math. Anal. Appl., 129(1988), 596-606.

A. Zygmund, Trigonometrical series, Vol. I. 2nd edition, Cambridge Univ., Press, New York, 1959.

Downloads

Published

1994-09-01

How to Cite

PACHPATTE, B. G. . (1994). A NOTE ON HARDY LIKE INTEGRAL INEQUALITIES. Tamkang Journal of Mathematics, 25(3), 221-224. https://doi.org/10.5556/j.tkjm.25.1994.4446

Issue

Section

Papers